MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHLEON; OXC

ETHICON ENDO-SURGERY, LLC. ECHLEON; OXC
Catalog Number ECH60R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an unknown procedure the device performed well during the procedure.The patient suffered a leak.The customer has made it clear that this could be a statistical anomaly and the leak is of course multifactorial, but they cannot ignore the fact that the only difference in their surgical approach has been the addition of slr.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/22/2026.D4 batch#: unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H11 = b3: unknown; captured as awareness date.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.No lot or batch number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what was the surgical procedure? what tissue was the device being fired upon? was a leak test performed? if so, what type and what was the result? was the staple line visualized endoscopically during the initial surgical procedure? how many days postoperative did the leak occur? how was the leak identified? what was observed at the site of the leak upon reoperation? how was the leak addressed? were there any issues experienced with the device in the initial surgical procedure? does the surgeon believe the post-operative leak was related to an alleged deficiency of the device? please explain.Were there other contributing patient factors? please explain.Did the healthcare professional wait 15 seconds after closing the device before firing? were there any issues with opening the device? if yes, what trouble shooting steps were used to open the device? were there any issues noted with staple formation at any point throughout the care of the patient? if so, please describe the shape and location.What color reloads were used and what was the sequence of the firings? please provide a timeline of events.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ECHLEON
Common Device Name
OXC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO SURGERY
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25578432
Report Number3005075853-2026-04811
Device Sequence Number12065611
Product Code OXC
UDI-Device Identifier10705036023296
UDI-Public10705036023296
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECH60R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown